# SDR CA060405009

- Difficulty date: April 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172F
- Aircraft time: 5,607 hours
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Part time: 2,640 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OIL SCREEN BYPASS LIGHT CAME ON INFLIGHT.  SCREEN INSPECTION FOUND FERROUS AND NON-FERROUS METAL IN QUANTITY.
